# SDR SWAA2022033076332

- Difficulty date: February 21, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737*
- Aircraft serial: 30617
- Aircraft time: 61,780 hours, 31,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE ON WATER SERVICE INTERNAL AREA LOCATED ON BS907 PLUS 11 INCHES AND RBL13 AFT CARGO COMPARTMENT 2022-109344 / [01] REPLACED ANGLE LOCATED ON WATER SERVICE INTERNAL AREA ON BS907 PLUS 11 INCHES AND RBL13 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 147A7221 SHEET 17 REV D SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED ANGLE LOCATED ON WATER SERVICE INTERNAL AREA ON BS907 PLUS 11 INCHES AND RBL13 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 147A7221 SHEET 17 REV D  SEE INDIVIDUAL SIGN OFFS BELOW. COMPLETED
